Mefkind Forte Suspension


Overview

Uses of Mefkind Suspension
Mefkind Forte Suspension is used for pain relief and fever. It relieves pain and inflammation in conditions like rheumatoid arthritis, osteoarthritis and menstrual pain. It is also used to treat mild to moderate pain.
Mefkind Suspension side effects
Common
  • Nausea
  • Vomiting
  • Diarrhoea
  • Indigestion
  • Loss of appetite
  • Heartburn
How to use Mefkind Suspension
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Mefkind Forte Suspension is to be taken with food.
This will help to avoid acidity and heartburn.
How Mefkind Suspension works
Mefkind Forte Suspension is a combination of two medicines: Mefenamic Acid and Paracetamol / Acetaminophen. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Mefkind Suspension related warnings
Alcohol
CAUTION
Taking Mefenamic Acid+Paracetamol / Acetaminophen with alcohol can cause liver damage.
Pregnancy
WEIGH RISKS VS BENEFITS
Mefkind Forte Suspension may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
SAFE
Mefkind Forte Suspension is safe to use during lactation. Human studies have shown that either the drug does not pass into the breastmilk in significant amount or is not expected to cause toxicity to the baby.
Driving
Mefkind Forte Suspension may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Kidney
CAUTION
Mefkind Forte Suspension should be used with caution in patients with kidney disease. Dose adjustment of Mefkind Forte Suspension may be needed. Please consult your doctor.
Use of Mefkind Forte Suspension is not recommended in patients with severe kidney disease.
Liver
CAUTION
Mefkind Forte Suspension should be used with caution in patients with liver disease. Dose adjustment of Mefkind Forte Suspension may be needed. Please consult your doctor.
However, the use of Mefkind Forte Suspension is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Mefkind Forte Suspension
Nobel-Plus Suspension
Mankind Pharma Ltd
₹0.78/ml of Suspension
16% costlier
Meftagesic-P Suspension
Blue Cross Laboratories Ltd
₹0.63/ml of Suspension
save 5%
Sumo L Plus Paediatric Suspension
Alkem Laboratories Ltd
₹0.84/ml of Suspension
26% costlier
Dolopar M Suspension
Micro Labs Ltd
₹0.73/ml of Suspension
10% costlier
Zydol P Suspension
Jenburkt Pharmaceuticals Ltd
₹0.64/ml of Suspension
save 4%

Patient Concerns

Questions Related to Mefkind

arrow
can mefkind forte be taken for fever 102 f and leg pain without any other medicine
Dr. Rahul Yadav
Child Specialist
Yes, you can give this Medicine for the same. Max every hrly.Increase intake of fluids.
Sir I'm getting heavy pain in abdomen while walking or doing work suggest which tab should take
Dr. Pushkar Mani
Diabetes Specialist
plz do USG full abdomen , also Serum AMylase, Blood sugar and AST/ALTdo the test to rule out the any pathology if presettake OMEZ 20mg in empty stomach for 1 week and also Meftal spas Or Mefkind spas sos for pain
arrow
Do you have any questions related to Mefkind Forte Suspension?

User Feedback


FAQs

Q. What is Mefkind?
Mefkind is a combination of two medicines: Mefenamic acid and Paracetamol. This medication helps in relieving pain, especially for stomach pain. It works by lowering the levels of chemical substances in the body that causes pain.
Q. Is it safe to use Mefkind?
Yes, Mefkind is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem due to the medication.
Q. Can Mefkind be stopped when the pain is relieved?
Mefkind is usually used for short-term and can be discontinued when the pain is relieved. However, if advised by the doctor, it should be continued for the specified time period as recommended.
Q. Can the use of Mefkind cause nausea and vomiting?
Yes, the use of Mefkind can cause nausea and vomiting. To avoid nausea, take it with milk, food or with antacids. Avoid taking fatty or fried foods. In the case of vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to the doctor if there is persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Mefkind cause dizziness?
Yes, the use of Mefkind can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Mefkind?
The use of Mefkind is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other pain killers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of liver or kidney disease.
Q. Can I take Mefkind with vitamin B complex?
Yes, Mefkind can be taken with vitamin B-complex preparations. Mefkind helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Can the use of Mefkind cause damage to kidneys?
Yes, the long-term use of Mefkind can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of painkillers is not recommended in patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Mefkind than recommended?
No, taking higher than the recommended dose of Mefkind can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage the kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses, please consult your doctor for re-evaluation.
Q. What are the storage condition for Mefkind?
Keep this medicine in the container or pack it came in, tightly closed. Store it as mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children, and other people.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 6th Sep 2018.
Manufacturer/Marketer Address
208, Okhla Industrial Estate, Phase III, New Delhi - 110020
One of the following vendor pharmacies will deliver Mefkind Forte Suspension: HGI, NXT, MKE, MFN, EPR, NEO, ZEL, HLP, RYL, BSN, RPC, ARD, ADE, EMB, SAH, PMA, BNT, APT, NLG, UMP, JVO, BJR, O4O, AGT, WAD, KHD, PNT, BHM, BHS, AMM, NFP, NVL, DAO, CZT, HWS, BAP, DPL, WSI, HCP, WHP, EQN, INC, KIM, PTP, DFP, BSL, NCG, MIP, THP, SBN, JLI, DHP, USF, VVN, SMS, GLD, SGC, NPS, NBG, BNC, SMN, SBL, NWP, STA, RDR, TRP, OMV, SCH, CLT, BTM, RSA, SBA, AMH, RRP, STS, NXG, EVP, RKS, KHP, SPF, IPP, KBC, PHC, GDA, NVY, GPP, APS, HZF, VRS, PAP, DYL, GEO, ALY, ADT, SAA, PRE, GLM, VOP, DLY, KLC, SNH, MTM, OWN, ANS, FTP, HLT, SBC, BLS, HBV, DHR, MDH, PRC, CRN, RTL, SRG, VSL, RPA, STO, GFL, MAM, SNL, VEM, DRA, FIP, QTM, CMC, XMX, HAT, ABL, NEW, FGH, MJT, HMP, AVS, KAL, 1MH, LHA, DLP, NLP, NTB, WHL, JVN, UPA, GGL, UHP, VDH, SPD, BMJ, AFT, LAG, PVP, RSS, RDH, MPC, BLP, AYM, OWP, NLC, NNH, ZPR, ALC, MAP, PRN, CPK, DGN, BKB, BBN, 4IT, SAF, GPT, HNP, NPH, MTD, RAC, PHN, GTF, SYN, BIO, AAY, SGH, VSC, YAG, RHW, GNC, GHR, GMA, MDO, SHD, BHP, SWA, JIV, EAN, BBS, USM, FRM, NAS, RWL, MLC, PLT, SIO, TSS, TNH, ENP, AXM, CTP, MBP, RVA, AVW, OIP, IPL, KHC, TAT, BDI, AHP, SHN, DPP, YGE, ATP, MNS, SLC, OHM, IAD, TOM, VHP, SJP, ANT, ABP, KIS, CNE, SOF, KNH, MDI, 9MM, IMC, AVL, VTR, BLE, RVC, DYG, MAX, NSL, AVC, RHL, PNQ, PRL, RPP, SDE, SHC, BAL, KMC, NTL, SVH, MRS, AYN, PWN, ZVP, BJP, FRS, BRC, LHP, AAA, UVD, PSE, XPR, HPC, OLT, EPS, GTC, JSL, GHC, VUR, NDP, AYU, EEC, HPP, BHA, GBL, LCC, RGH, PRT, GBB, ESY, HTS, JJE, LIP, RPI, SVS, HSM, MKT, DAD, SSI, KHH, OBS, TAP, CMD, PTI, VJS, PEN, DZY, BGS, NNP, ANP, AMR, WPL, KRR, DVH, SNG, ASP, ATL, RWP, ADF, MIL, BDN, SPV, HTV, ISI, MSD, MDN, SWP, PSF, SSS, JBT, QLF, HEX, RUS, JHC, LMS, AVB, HSP, SHG, MOM, HIP, SDM, PPR, SLN, WDE, AAR, SCP
MRP
40
60 ml in 1 bottle
ADD TO CART
Best Price ₹32.0
20% OFF
Use Coupon HEALTH1020 during checkout
cross img